Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 14, 2014, 10:13:43 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 638711
  • Total Topics: 48488
  • Online Today: 204
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 1366 Words of Raw Emotion..  (Read 8825 times)

0 Members and 1 Guest are viewing this topic.

Offline Matty the Damned

  • Member
  • Posts: 12,228
  • Ninja Please
Re: 1366 Words of Raw Emotion..
« Reply #50 on: October 16, 2006, 08:49:47 PM »
Matty - Indeed. In the holistic world, health has a two-fold definition: the absence of disease AND the presence of mental/emotional & physical vitality. The allopathic world seems content to equate health with the absence of disease, period.

Well, kinda. I mean I think the term "allopathic" is a bit misleading when referring to western or orthodox medicine, but let's not split hairs.

I guess what I was saying that just because there are medications which have certain effects and can produce x demonstrable clinical outcome doesn't make HIV a "manageable" illness. As you (and others in this thread too) quite succinctly point out the management of disease is far more complex than that.

I am far from convinced that HIV is a "manageable" condition.

MtD

Offline J.R.E.

  • Member
  • Posts: 7,145
  • Joined Dec-2003 Living positive, since 1985.
Re: 1366 Words of Raw Emotion..
« Reply #51 on: October 16, 2006, 08:58:47 PM »
Hi Alex,

The doctor believes the distended stomach, could very well be caused by the Viread. The PN could be virus related, or related to the Viramune, Epivir. Tinnitus...( I have no idea where that came from)

Got to remember also I was diagnosed in 1985. I should have began medication much sooner, then 2003. ( still waiting for those from last week) I can still feel the changes taking place. One again, this is only my experiences !! I put my body through a lot of hell back in the early 2000's



Take care-----Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 8/2514,  t-cells are at 402, Viral load <40

 Current % is at 11%

  
 62 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.